# SDR 03FDEA01343

- Difficulty date: August 19, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 51,736 hours, 32,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1225 RBL 20 WL 185 STRUCTURE UNDER AIRSTAIR ACTUATOR MOUNT IS CRACKED.  REMOVED, DRILLED UP & INSTALLED REPLACEMENT "L" ANGLE SUPPORT BS 1265, WL 185,   RBL 20-45   IAW SRM 51-30-2, 51-30-5.
